# SDR NACA2021081000004

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,908 hours, 18,341 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GEN CONTROL SWITCH BACKLIGHT IS OUT.    REMOVED AND REPLACED GENERATOR CONTROL PANEL IAW AMM 24-22-01. ACCOMPLISHED OPS CHECK FOUND GOOD. PARTS IDENTIFICATION DATA PENDING.
